# SDR ASAA2021052934990

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 28,531 hours, 9,099 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENG FIRE LOOP B SYSTEM NOT WORKING (FAILED TEST). GROUNDED - YES.  CLEANED BONDING SURFACES OF #1 ENG FAN DETECTORS REF B737-900 AMM 26-11-01 MOVED OVHT DET SWITCH TO NORMAL AND PERFORMED ENG FIRE OP TEST REF AMM 26-11-00-710-801 ALL INDICATIONS IN FLT DECK NORMAL AND FIRE DET CONTROL MODULE TEST SHOWS ALL LIGHTS ILLUMINATED (NO FAULTS).
